# SDR SWIA202002248814

- Difficulty date: December 20, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: NAS6705DU21
- Condition: Corroded
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD GROUND SPOILER INBOARD HINGE WING ATTACH POINT HARDWARE CORRODED.   (C-CHECK) RO 2/20/2020   REMOVED AND REPLACED R/H WING OUTBOARD GROUND SPOLIER INBOARD HINGE WING ATTACH POINT HARDWARE IAW CRJ 200 AMM. NO DEFECTS NOTED AT THIS TIME. TQ WRENCH STS -0381  DUE 10 DEC 20
